# SDR UF6A970806

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- Engine: Pwa PW126A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 324484111
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,043 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

GRB - FLT 5734 - SHORTLY AFTER V1 THERE WAS A POWER ROLL BACK, SUBSEQUENT RELIGHT WITH TEMPORARY TORQUE INCREASE THEN COMPLETE ENGINE FAILURE ON NR 1 ENGINE.  ENGINE AUTOFEATHERED.  MAINTENANCE REMOVED AND REPLACED NR 1 MECHANICAL FUEL CONTROL AND PERFORMED A POWER ASSURANCE RUN.  SYSTEM OPS CHECKED GOOD.  (M)
